At times in my life, I’ve had to take antibiotics for various conditions; we all have, it happens.
Many antibiotics have warnings on them about what you should or shouldn’t do when you’re on them, or advice about how you should or shouldn’t take them. Things like, take with a glass of water, or with a full meal — advice like that makes sense. Some antibiotics require more water to be absorbed, or might be hard on the stomach if taken on an empty one.
The antibiotics I had to take more recently had three warnings on them: one, take with lots of water. Two, avoid dairy and iron supplements for an hour before and an hour afterwards — again, understandable because it’s possible that the drugs bind with calcium or iron and aren’t absorbed by the body as they should be.
My most favourite of the warnings, however, is one that I’ve encountered several times with drugs, and that’s avoid prolonged exposure to sunlight.
Now, while it’s most likely due to something simple like increased likelihood of sunburn or something equivalent if you’re exposed to too much sun while on the drugs, I choose to believe that I will be subject to a new and yet unheard-of side effect. The one I’ve chosen is invisibility; essentially, if I’m exposed to too much sun, I will become invisible.
I think this is a valid notion, and I look forward to my new superpower — provided I don’t negate it through doing something like eating yogurt a half-hour after taking the drugs, and thereby ruining any chance I had of being invisible.
So, if you don’t see me — you’ll know why.